# SDR FDEA202010162689

- Difficulty date: October 16, 2020
- Submitted: October 29, 2020
- Operation: Air carrier
- Aircraft: N550FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46521
- Aircraft time: 93,053 hours, 38,862 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NYB6008
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FUSELAGE APPROXIMATELY AT STA 1156 SKIN HAS A 3" CRACK, PROPAGATING FROM EXTERNAL DOUBLER FORWARD BETWEEN STRINGER 38 AND 37,  INSTALLED NEW EXTERNAL REPAIR DOUBLER, FILLER AND SHIM, PER EA: T8-5310-T0357791.
